Probiotics Side Effects

Probiotics Side Effects – You Need to Know This

Probiotics is a unique and innovative strain of natural medicine that has been discovered in recent years, and it has proven to be effective in helping to deal with a number of gastrointestinal disorders. These problems can tend to loom large if you are unable to find a solution to them, which is why so many people are turning to probiotics as a means of finding healing and relief.

There are a number of probiotics side effects that you may experience if you try them to help you recover from a disorder in your gastrointestinal tract. One of the main side effects that you may experience when trying probiotics is the fact that they don’t do anything. Seeing as the probiotics are tiny living organisms, there is a risk that they will not survive the transit through the digestive system.

This is one of the main things that has contributed to people considering probiotics as less than efficient, but these probiotics side effects are just one of the many things that occur when trying to use a natural remedy to help solve internal disorders.

probiotics side effects
There are a few other points that you should take into account when looking into these innovative method of dealing with gastrointestinal disorders:

- There are a number of ingredients in the probiotics that come from plants and animals. Many of these ingredients are not properly handled by the human body, and many people have experienced negative reactions to various ingredients in the probiotics. It is vital to check the labels to ensure that there are no ingredients in the probiotics that you will react negatively towards.

- Crohn’s disease is not actually improved by taking probiotics, a fact that was proven in a special study designed to prove or disprove the theory that Crohn’s disease was helped by taking probiotics.

- Another of the severe probiotics side effects is experienced by those who suffer from pancreatitis. Probiotics are not appropriate to help treat pancreatitis, and they have even led to an increased mortality rate among those who take them. Doctors recommend that anyone suspected of having pancreatic problems avoid probiotics at all costs.

- A negative effect on the gastrointestinal tract is also possible by taking too much probiotics too quick. Many doctors that have tried new formulas introduced too quickly found that their patients suffered from gas, bloating, and even pain in the lower abdominal region.

- Probiotics side effects also include excessive drainage of the intestinal tract. This diarrhea symptom is caused by the probiotics throwing off the internal balance of the intestinal tract, which causes insufficient water to be absorbed from food. Many people who have tried probiotics have found that they suffered from this excessive drainage, which is why a regimen with high quantities of water is recommended for anyone trying probiotics.

Aside from these few negative side effects, probiotics have been proven to be incredibly effective in helping to deal with a number of intestinal tract problems and disorders.

Interestingly, Prebiotics have been proven to be even more beneficial to the human body, as these prebiotics have been proven to help stimulate the growth of certain bacteria in the colon that actually helps to improve the body’s overall functioning. These natural substances act like the food for the probiotics in your stomach and make them more effective for digestion.

By focusing on Prebiotics, you can actually avoid proibotics side effects quite easily and still enjoy a greatly improved digestion and overall health. The combination of prebiotics and probiotics is a powerful one for your health. Don’t ignore it.

Share and Enjoy:
  • Print
  • Digg
  • del.icio.us
  • LinkedIn
  • MySpace
  • StumbleUpon
  • Twitter

Comments

Probiotics Side Effects — 3 Comments

  1. wow thanks for such helpful information. Had been taking anti biotics for lung infection and they had given me thrush. A pharmacist recemmended that l take pro biotics. Had never heard of them. Thanks for the eye opener.

  2. I hv been taking probiotic(2 capsules per day) for d past l week n i felt very gassy and a bit headache
    n sometime a bit of diarrrhea. Should i stop taking or jus continue. tq

    • Looks like the probiotic you’re taking is not agreeing with your system. I would suggest to stop taking it and consult your physician. Also, you may consider taking a good PRE-biotic to smoothen out your digestive system.

Leave a Reply

Your email address will not be published. Required fields are marked *

*

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>